Advil Pain Reliever, Dual Action with Acetaminophen, Caplets

New. Contains 2 medicine. Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg tablets. Caplets (Capsule-shaped tablets). www.Advil.com. For most recent product information, visit www.advil.com. For US Patent or applications status see www.productpats.com.